# SDR SWIA201642149

- Difficulty date: April 29, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 25,230 hours, 15,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 847.00+16 REQUIRES REPAIR DUE TO CORROSION.  R & R FRAME FS 847.0+16 BETWEEN STGR 25R AND STGR 25L IAW SRM, NO LEAKS NOTED LEAK CHECK GOOD.
